Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Torsion points on elliptic curves


Author: S. Kamienny
Journal: Bull. Amer. Math. Soc. 23 (1990), 371-373
MSC (1985): Primary 11G05, 11G18, 11F11, 14K07, 14H25
DOI: https://doi.org/10.1090/S0273-0979-1990-15935-X
MathSciNet review: 1058689
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kamienny, On the torsion subgroups of elliptic curves over totally real fields, Invent. Math. 83 (1986), no. 3, 545–551. MR 827366, https://doi.org/10.1007/BF01394421
  • 2. S. Kamienny, Torsion points on elliptic curves and q-coefficients of modular forms (in preparation).
  • 3. S. Kamienny, Torsion points on elliptic curves over all quadratic fields, Duke Math. J. 53 (1986), no. 1, 157–162. MR 835802, https://doi.org/10.1215/S0012-7094-86-05310-X
  • 4. Sheldon Kamienny, Torsion points on elliptic curves over all quadratic fields. II, Bull. Soc. Math. France 114 (1986), no. 1, 119–122 (English, with French summary). MR 860654
  • 5. Y. Manin, A uniform bound for p-torsion in elliptic curves, Izv. Akad. Nauk. CCCP 33 (1969), 459-465.
  • 6. B. Mazur, Modular curves and the Eisenstein ideal, Inst. Hautes Études Sci. Publ. Math. 47 (1977), 33–186 (1978). MR 488287
  • 7. B. Mazur, Rational isogenies of prime degree (with an appendix by D. Goldfeld), Invent. Math. 44 (1978), no. 2, 129–162. MR 482230, https://doi.org/10.1007/BF01390348
  • 8. J. Milnor, Introduction to algebraic K-theory, Annals of Math., study 72, Princeton University Press, 1971. MR 349811
  • 9. A. Ogg, Rational points of finite order on elliptic curves, Invent. Math. 12 (1971), 105-111. MR 291084
  • 10. Joseph H. Silverman, The arithmetic of elliptic curves, Graduate Texts in Mathematics, vol. 106, Springer-Verlag, New York, 1986. MR 817210

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11G05, 11G18, 11F11, 14K07, 14H25

Retrieve articles in all journals with MSC (1985): 11G05, 11G18, 11F11, 14K07, 14H25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15935-X

American Mathematical Society